# SDR ASOA201200494

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 23,052 hours, 20,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS A CRACK INDICATION NOTED AT LBL 27.50, WL 130 APPROX .3 INCHES IN LENGTH 100 PERCENT FSH, FAILED NDT INSPECTION.   REPAIRED IAW REO 601R-53-61-1541.
